# SDR SWAA091283

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 41,006 hours, 33,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: 1086
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING INBOARD T/E FORE FLAP DELAMINATED AT UPPER SKIN.  REMOVED AND REPLACED FORE FLAP PER MM.
